# SDR QXEA0300317

- Difficulty date: March 3, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 2,920 hours, 3,436 cycles
- System (JASC): 3150 · Central Warning
- Part: Panel
- Part number: 35138505004
- Part serial: 4046
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 4,047 hours, 4,801 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEG ON FLIGHT 2304- SMOKE WARNING LIGHT ILLUMINATED IN FLIGHT ON MASTER WARNING PANEL ONLY.  REMOVED AND REPLACED WARNING PANEL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
